# SDR AWXA0000226

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 53,991 hours, 44,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT WING NR 3 SLAT ACTUATOR CUTOUT CHAFED.  REMOVED DAMAGE IAW 737 SRM 57-30-4 FIG 5, FABRICATED REPAIR SKIN IAW 737 SRM 57-30-4 FROM 2024T3 .032, SPLICE PLATES  FROM 2024 T3 .050 AND FILLER FROM 2024T3 .063 IAW 737 SRM 57-30-4, ALODINED AND PRIMED PARTS IAW 737 SRM 51-10-2.
